# SDR CALA2025090908668

- Difficulty date: September 5, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N14237
- Make and model: Boeing 737824
- Aircraft serial: 28802
- Aircraft time: 79,716 hours, 29,792 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Thermocouple
- Part number: TC29603
- Part serial: YC492870A
- Condition: Faulted
- Location: Nr 1 Eng
- Part time: 15,598 hours, 6,830 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE NR 1 ENGINE EGT EXCEDANCE AND CONTINUED TO SURGE UNTIL ENGINE NEAR IDLE/LOW.  DURING CREW DEBRIEF, OTHER ENGINE PARAMETERS NORMAL, ONLY EGT INDICATION WAS ERRATIC. EEC BITE SHOWED FAULT MESSAGES 77-28861 S3 PROBE OUT OF RANGE & 77-20871 S4 PROBE OUT OF RANGE.  ACP EEC BITE & FOUND FOUR FAULTS SPECIFIC TO T495S3 & T495S4 EGT SIGNALS OUT OF RANGE. REF FIM 77-21 TASK 803 AND 804, T495 CONTROL TEMPS S4 APPEARS TO NOTED NO ERRATIC EGT INDICTIONS. ALL 4 PROBE SENSORS CHECKED GOOD. EEC BITE AFTER RUN SHOWS NO FAULTS. AIRCRAFT OK FOR SERVICE.
